# SDR 06FDEA03960

- Difficulty date: November 11, 2006
- Submitted: February 12, 2007
- Operation: Air carrier
- Aircraft: N529FE
- Make and model: Doug MD-11
- Aircraft serial: 48624
- Aircraft time: 24,609 hours, 3,922 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: ADA70301
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED AND REPLACED FUSELAGE SKIN AND DOUBLERS PER DIRECTION OF AIRCRAFT ACQUISITION ENGINEERING.  SKIN REPLACEMENT IS TO ELIMINATE PREVIOUS REPAIR AT STATIC PORT; RT FUSELAGE, FWD OF FWD LOWER CARGO COMPT DOOR.  SNRM S00005:  REFER TO EA 1-5330-104764 FOR WORK ACCOMPLISHED.  TITLE:" FUSELAGE, PLATES AND SKINS, BODY STATION Y= 765.000 THROUGH Y= 1129.000, LONGERONS 36 THROUGH 48 RIGHT SKIN PANEL ASSY REPLACEMENT.  REPAIR CLASSIFIED MAJOR AS PER GMM 6-2-100.
